# SDR AALA201905149011

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 31,478 hours, 12,405 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Part serial: 366597
- Condition: Faulty
- Location: Le Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON TAKEOFF AT 200 FT. FLAPS 1. THE LE FLAP TRANSIT LIGHT CAME ON FOR 5 SECONDS AND WENT OUT AGAIN. MAINTENANCE REPLACED F-4 PROX RET SENSOR IAW AMM 27-88-11. TESTS NORMAL.
